# SDR IPXA2018081032592

- Difficulty date: July 25, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 80,180 hours, 12,872 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SE105200123
- Condition: Cracked
- Location: Center Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR DOOR LOWER FWD CORNER WAS CRACKED.  REMOVED AND REPLACED CENTER GEAR DOOR FWD LOWER FRAME IAW SRM 51-35-02.
